Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Yasmin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-09-2008, 01:48 PM
anita
Guest
 
Posts: n/a
Default yasmin

ive been using yasmin for 8 months and of late i have been missing my period for the last 2 months and i have been spotting. my mood was good for the first couple of months now no one cant stand to be around me.i have the shortest fuse and i get angry for no reason. this is causing a problem in my relation ship cause i get angry with my bf and it causes us to have some really horrible arguements and after its over and done with i cant even remember why i was angry in the first place.i started taking it to regulate my peroids, and i must admit that it has made my skin less oily but it has zaped all my energy and i feel tired lot quicker. i dont know what to think. i have to talk to my dr. and see if she will actually tell me what is going on with me, until then i really cant say.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:58 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.